# SDR VNAA202404080006

- Difficulty date: March 2, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15380
- Aircraft time: 19,190 hours, 17,052 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Counterbalance
- Part number: LE670395008
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AND NICKS ON FWD COUNTERBALANCE ARM OF FWD DOOR AT FWD CARGO COMPARTMENT.  WEAR AND NICKS ON FWD COUNTERBALANCE ARM OF FWD DOOR AT FWD CARGO COMPARTMENT. WAS REPAIRED PER REO 690-52-35-389 REV. --
